Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF
Book Information:

Author: W. H. Fleming and \par H. M. Soner
Title: Controlled Markov processes and viscosity solutions
Additional book information: Applications of Mathematics, volume 25, Springer-Verlag, New York, 1993, xv+428 pp., US$49.95. ISBN 0-387-97927-1.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: M. H. A. Davis
Journal: Bull. Amer. Math. Soc. 31 (1994), 75-85
DOI: https://doi.org/10.1090/S0273-0979-1994-00480-X